Tuesday, 31 March 2015

What Are The Side Effects Of Mirena IUD?

Compensation for this post was provided by Rose Vitalis. 
Opinions expressed here are my own.


As woman in my late thirties I have recently had to explore the world of contraception again after a long period being sexually inactive. Now since I was last on the contraceptive pill the world of contraception sure has changed and I was quite overwhelmed with the options I had. In my younger years I automatically went for the contraceptive pill, but I had so many problems with the hormones in this form of contraception. I gained weight, was hormonally messed up big time, I cried a lot and my personality seemed to change.

We women have so many things to cope with throughout life. I hear many of you grumble that guys get it far easier. Well it's a fact, and in many a ways they probably do. With hormonal mood swings, periods, cramping and a whole host of women-related conditions, we really all need to take care of our own well-being and health and make sure that our sexual health is taken care of too.

I was one of those women who was guilty of not taking care of my sexual health, I had not even considered it all that much, I know that it was quite naive of me and silly as I am nearing 40, but a visit to a local sexual health clinic to get a copper coil fitted made me address a lot of these issues deeply.

When researching the different methods, I also noticed that more women have issues with the Mirena IUD than the coil I am on and to be honest the internet can be awash with scare mongering and pages and blogs and articles to scare the beejeebers out of any woman having to make the sometimes agonising choice of contraceptive protection. We all want to be safe and we all want to feel more in charge of our own bodies don't we ladies? I know I sure do. So what exactly are the side-effects for this other type of IUD the Mirena or Paragard implant?

Stop Mirena IUD Weight Gain, Crash & Bleeding Side Effects 

The possible side-effects are as follows:

Mirena IUD red heart background
Excess weight gain
Noticeable hair loss
Infertility
Bleeding /Irregular cycles
Breast tenderness
PMS
Low energy
Early menopause
Severe cramps
Discharge and odours
Water retention
Bloating
Insulin resistance
Acne
Sexual dysfunction and low libido
Mood swings
Depression
Anxiety and panic attacks
Foggy thinking
Brain damage
Rapid aging


Please Note: Not all women experience all of these symptoms, but as a Mirena user you are susceptible to all of them.

Looking at the above list, does anyone want to have to put up with and cope with all these side-effects? Surely there must be a way to stay protected from pregnancy without having all of these problems?

Estrogen Dominance?

After I came off the contraceptive pill in my twenties it took me years to realise that my hormones were causing depression, acne, anxiety and so much more. I had no clue that there were other ways to help myself until I came across natural progesterone and realised that what was going into my body was artificial progestin, not the progesterone that is natural to my body. Fortunately there are now ways to establish a healthy balance back into the body via a program developed by Rose Vitalis.

Rose Vitalis, after a 2 year period of many of the symptoms above and receiving little or no support from the medical profession (many simply believing it was all in her head) she did her research and looked for ways to help herself and so The Mirena Detox Programme was born.

Much like my own discoveries about artificial hormones, the Mirena or Paraguard IUD causes the body to produce less of the natural hormone progesterone and leads to Estrogen dominance. Estrogen dominance is the reason so many of the above side effects take place when you have a Mirena (or Paraguard) IUD implanted.

Rose's program really educates women about their own bodies and hormonal health and well-being. Not only does she show you what is happening in your body and why, but helps you re-invent your lifestyle after removing the Mirena or Paraguard IUD implant, which is the cause of the problems. As the contraceptive pill also contains artificial hormones, there can be similar side effects, so the program is also helpful for those women who decide to come off the pill.

The program also offers advice regarding natural methods of birth control.

Weight gain and other symptoms


Hormonal imbalances can cause huge weight gain simply because the body's metabolism slows down and makes you less likely to burn off fat efficiently.  And as I know from personal experience, it makes you crave all the foods like carbs made from sugary sweet products and bread - all those stodgy comfort foods that seem to gather around the belly and hips. So finding a way to balance the hormones is essential before you can lose the excess weight you may have gained with the Mirena IUD implant.

I found that hormonal imbalances actually made the necessity for contraception pointless, because not only did I gain weight, but I also totally lost my libido so I didn't even want sex, so what is the point in contraception if the very contraception puts you off sex?

It was time to get back in charge of my libido and get my health back!



Post Disclaimer: I was compensated for my time and skills. All opinions stated are my own.
Photo No 2 credit: Intrauterine device via Wikipedia (license)

LinkWithin

Related Posts Plugin for WordPress, Blogger...